# SDR DALA2025021000992

- Difficulty date: February 9, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N342NB
- Make and model: Airbus A319-114
- Aircraft serial: 1746
- Aircraft time: 60,102 hours, 31,532 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 3142 STRONG SMELL WAS NOTICED IN THE COCKPIT. IT ALMOST SMELLS LIKE OVEN CLEANER OR BURNING IT WAS NOTICED AROUND THE MIDPOINT OF THE CABIN AS WELL. CORRECTIVE ACTION: COMPLIED WITH W/C 0550-2002 AND ER/A 568923-14TR. (6021516)
